# SDR AALA202111164975

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A300*
- Aircraft serial: 7515
- Aircraft time: 14,138 hours, 5,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M10068
- Condition: Unpacked
- Location: Zone 800 - Doors
- Part time: 18,306 hours, 8,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 SLIDE REQUIRES REPACKING. REPACKED SLIDE BY PERFORMING THE FOLDING PROCEDURE OUTLINED IN THE SAFRAN. C.M.M.25-61-20 REV. 26  AND SAFRAN P-11921 REV .AL.
